# SDR ASOA20120307033

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 18,193 hours, 11,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Bulb
- Part number: 5113WW
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  CREW REPORTED SMOKE COMING FROM THE UPPER SIDEWALL BETWEEN SEATS 12A & 15A.  MX INSPECTED THE ACFT AND FOUND A BURNED RECEPTICLE FOR THE OVERHEAD LIGHT AT SEAT 14A. MX R & R THE LIGHT BULB, RECONNECTED THE LIGHT ASSY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
